Volume 31, Issue 3
Long-time Behavior for the Navier-Stokes-Voight Equations with Delay on a Non-smooth Domain

Keqin Su and Yuming Qin

10.4208/jpde.v31.n3.7

J. Part. Diff. Eq., 31 (2018), pp. 281-290.

Preview Full PDF BiBTex 14 582
  • Abstract

This paper concerns the long-time behavior for the 2D incompressible Navier-Stokes-Voight equations with distributed delay on a non-smooth domain. Under some assumptions on the initial datum and the delay datum, the existence of compact global attractors is obtained.

  • History

Published online: 2018-09

  • Cited by